| Catalog Number |
PB2SE |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : device not available for return.
Event or Problem Description
It was reported that during a breast surgery, a clip holding the smoke evacuation tubing to the photonblade broke off.The doctor is unsure if the clip fell into the patient or not.The procedure was completed successfully without a delay; no medical intervention was reported.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description